# SDR AC2A117290

- Difficulty date: September 12, 2007
- Submitted: September 14, 2007
- Operation: Air carrier
- Aircraft: N53702
- Make and model: Bell 206L-3
- Aircraft serial: 51249
- Aircraft time: 17,852 hours
- Engine: Allsn 250C30
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 206040044107
- Condition: Warning Light
- Location: Main Rotor
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

A FEW MINUTES AFTER DEPARTING SP78B, THE TRANSMISSION CHIP LIGHT BRIEFLY ILLUMINATED AND THEN WENT OUT.  COMPLETED A 180 DEGREE TURN TOWARDS SP78B AND THE LIGHT ILLUMINATED AND REMAINED, LANDED AND SHUTDOWN.
